MAUDE Adverse Event Report: STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 2296003511
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Md noticed the blade for the core drill was not working correctly.He removed the blade from the core drill, and it broke into three pieces on the side of the sterile field next to patient.All three pieces collected.Ctl [clinical team lead] and charge nurse notified.X-rays taken in room before closing.X-ray said it was ok for surgeon to read x-rays in room; radiologist to confirm findings.No metal detected in patient's foot.

Brand Name
NA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
1941 stryker way
portage, mi 49002 MI 49002
MDR Report Key25168504
Report Number25168504
Device Sequence Number13380476
Product Code GFA
UDI-Device Identifier04546540046673
UDI-Public(01)04546540046673(17)300901(10)25239037
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
Report Date (Section F) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296003511
Device Catalogue Number2296-003-511
Device Lot Number25239037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale
Patient Weight142 KG
Date Report Sent to FDA05/11/2026